# SDR USAA920071173

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOOR SUPPORT, BS 3158 / FR 66 - BS 32157 / FR 68, +Y1292.  REPLACED CABIN FLOOR SUPPORT, BS 3158 / FR 66 - BS 32157 / FR 68, +Y1292 IAW A320 SRM 51-72-11.
